ITEM METADATA RECORD
Title: Improper affine spheres and delta-invariants
Authors: Dillen, Franki
Vrancken, Luc #
Issue Date: 2005
Host Document: Banach Center Publications vol:69 pages:157-162
Conference: PDEs, submanifolds and affine differential geometry location:Poznan date:20-25 July 2003
Abstract: We introduce an inequality for graph hypersurfaces and prove a decomposition theorem in case equality holds.
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Geometry Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.